# SDR DALA13071943716

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 44,046 hours, 17,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEPLOYMENT TEST, THE R1 ESCAPE SLIDE FAILED TO DEPLOY.  MAINTENANCE REPLACED DOOR R1 ESCAPE SLIDE ASSY IAW AMDS 2560-44-25.
